Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 19 found articles
 
 
  Orthogonality and norm attainment of operators in semi-Hilbertian spaces
 
 
Title: Orthogonality and norm attainment of operators in semi-Hilbertian spaces
Author: Sen, Jeet
Sain, Debmalya
Paul, Kallol
Appeared in: Annals of functional analysis
Paging: Volume 12 () nr. 1 pages xx
Year: 2020-11-23
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 19 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands